Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from wounds on penis. Taking zincolak, glyciphage. Can I take ceftum with current medication?

Hello dr,my problem is that i have a wound on my penis i am taking treatment for it from past two weeks .it is healing but the process is very slow .my doc have changed med about three times .presently i am taking zincolak once daily.i have diabities for which i am taking glyciphage850 twice daily and it is under control. I have a problem of fixed drug alergy for doxy and anti fungus mediciens. Can i take ceftum 500 with my present medicine for a speedy recovery? Doc please help
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  427
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Deepak.
Welcome to HCM.

Wounds in genital area often heal late due to the moisture and hygiene might even take 4 weeks to heal.Since you are diabetic it takes a bit longer.
As your sugar levels are normal so need not worry.
As far as usage of Ceftum 500mg is concerned, you haven't mentioned whether you have any fever especially at nights and you did not even mention how you got injured( sexual or non sexual). If the wound is due to sexual contact it could be an STD or could just be due to friction injury( diabetics are prone for such injuries).

In case if there is any pus coming from the wound you can take ceftum500.
If not applying simple antibacterial creams like soframycin or cipladine should be enough.
As you have mentioned that it is healing but slowly, i dont think you require any oral antibiotic.
Applying MEGAHEAL ointment will definitely heal it quicker.

My suggestion would be apply Cipladine or soframycin in the morning and MEGAHEAL ointment at nights. This should solve your problem.
Wish you a speedy recovery.

Take Care
Dr Sai rajesh

Answered: Tue, 26 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor